# SDR AALA2018060879014

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHTS INOPERATIVE  AND L2 DOOR FLIGHT ATTENDANT SEAT.  INSTALLED NEW BATTERIES IAW DRAWING 19P25D0060. OPS CHECKED GOOD.
